Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 92, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 3, 2025, 3:23 AM CDT for Hardeman County, Hardin County, McNairy County, Tennessee; Alcorn County, Tippah County, Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 3:23 AM CDT (08:23 UTC)
- Expired
- Apr 3, 2025, 4:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Alcorn County, MS, Tippah County, MS, Hardeman County, TN, Hardin County, TN, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 127 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:31 AM CDT | TSTM WND DMG | 4 E Morris Chapel, TN | Emergency manager reported multiple trees down in the Morris Chapel area of Hardin County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 11:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
928
WFUS54 KMEG 030823
TORMEG
MSC003-139-TNC069-071-109-030915-
/O.NEW.KMEG.TO.W.0092.250403T0823Z-250403T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
323 AM CDT Thu Apr 3 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
North central Tippah County in northeastern Mississippi...
Northern Alcorn County in northeastern Mississippi...
Southeastern Hardeman County in west Tennessee...
McNairy County in west Tennessee...
Southwestern Hardin County in west Tennessee...
* Until 415 AM CDT.
* At 322 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Pocahontas, or 7 miles southwest of Big Hill Pond
State Park, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Selmer, Pickwick Dam, Eastview, Adamsville, Guys, Crump, Bruton
Branch, Pickwick Landing State Park, Acton, Hurley, Theo, Ramer,
Walkertown, Corinth, Chambers, Mount Vinson, New Lawton, Martin
Camp, Damon, and Savannah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3505 8799 3499 8823 3499 8836 3496 8836
3486 8880 3505 8894 3537 8828
TIME...MOT...LOC 0822Z 242DEG 48KT 3498 8884
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
cad4 follow-up statements
380
WWUS54 KMEG 030843
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
343 AM CDT Thu Apr 3 2025
MSC003-139-TNC069-030853-
/O.CAN.KMEG.TO.W.0092.000000T0000Z-250403T0915Z/
Tippah MS-Alcorn MS-Hardeman TN-
343 AM CDT Thu Apr 3 2025
...THE TORNADO WARNING FOR NORTH CENTRAL TIPPAH...NORTHERN ALCORN AND
SOUTHEASTERN HARDEMAN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CDT for west
Tennessee.
&&
LAT...LON 3505 8799 3500 8824 3500 8838 3502 8873
3515 8874 3537 8828
TIME...MOT...LOC 0843Z 244DEG 44KT 3509 8856
$$
TNC071-109-030915-
/O.CON.KMEG.TO.W.0092.000000T0000Z-250403T0915Z/
McNairy TN-Hardin TN-
343 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR SOUTHERN
MCNAIRY AND SOUTHWESTERN HARDIN COUNTIES...
At 343 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Selmer, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Selmer, Pickwick Dam, Eastview, Adamsville, Guys, Crump, Bruton
Branch, Pickwick Landing State Park, Acton, Hurley, Ramer,
Walkertown, Chambers, Mount Vinson, New Lawton, Martin Camp, Damon,
Savannah, Michie, and Caffey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3505 8799 3500 8824 3500 8838 3502 8873
3515 8874 3537 8828
TIME...MOT...LOC 0843Z 244DEG 44KT 3509 8856
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SJM975
WWUS54 KMEG 030852
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
352 AM CDT Thu Apr 3 2025
TNC071-109-030915-
/O.CON.KMEG.TO.W.0092.000000T0000Z-250403T0915Z/
McNairy TN-Hardin TN-
352 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
SOUTHEASTERN MCNAIRY AND SOUTHWESTERN HARDIN COUNTIES...
At 352 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Shiloh, or 9 miles east of Selmer, moving northeast
at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Shiloh National Military Park, Good Hope, Pebble Hill, Eastview,
Right, Hamburg, Adamsville, Crump, Phillips, Tulu, Old Lawton,
Hurley, Walkertown, Purdy, Chambers, Hickory Flats, Mount Vinson, New
Lawton, Martin Camp, and Savannah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3512 8806 3506 8829 3504 8838 3508 8855
3522 8858 3537 8828
TIME...MOT...LOC 0852Z 242DEG 48KT 3515 8842
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SJM681
WWUS54 KMEG 030903
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
403 AM CDT Thu Apr 3 2025
TNC109-030913-
/O.CAN.KMEG.TO.W.0092.000000T0000Z-250403T0915Z/
McNairy TN-
403 AM CDT Thu Apr 3 2025
...THE TORNADO WARNING FOR SOUTHEASTERN MCNAIRY COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CDT for west
Tennessee.
&&
LAT...LON 3512 8806 3504 8838 3529 8837 3531 8837
3533 8836 3537 8828
TIME...MOT...LOC 0903Z 242DEG 48KT 3522 8826
$$
TNC071-030915-
/O.CON.KMEG.TO.W.0092.000000T0000Z-250403T0915Z/
Hardin TN-
403 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
SOUTHWESTERN HARDIN COUNTY...
At 403 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Savannah, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Shiloh National Military Park, Savannah, Right, Hamburg, Crump,
Sibley, Phillips, Pittsburg Landing, Childers Hill, Maddox, Hurley,
Morris Chapel, Walkertown, Shiloh, Bucktown, Coffee Landing, and
Adamsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3512 8806 3504 8838 3529 8837 3531 8837
3533 8836 3537 8828
TIME...MOT...LOC 0903Z 242DEG 48KT 3522 8826
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
SJM731
WWUS54 KMEG 030915
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
415 AM CDT Thu Apr 3 2025
TNC071-030925-
/O.EXP.KMEG.TO.W.0092.000000T0000Z-250403T0915Z/
Hardin TN-
415 AM CDT Thu Apr 3 2025
...THE TORNADO WARNING FOR SOUTHWESTERN HARDIN COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 600 AM CDT for west
Tennessee.
&&
LAT...LON 3512 8806 3504 8838 3529 8837 3531 8837
3533 8836 3537 8828
TIME...MOT...LOC 0915Z 242DEG 48KT 3529 8810
$$
SJMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:10 AM CDT, 13 minutes earlier. Its key messages:
- Updated at 309 AM CDT Thu Apr 3 2025 -Severe weather chances and very heavy rainfall are expected to continue through Saturday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible. -An Enhanced Risk of severe weather is in effect Thursday,Friday and Saturday. -A High Risk of excessive rainfall is in effect today and Saturday with a Moderate Risk on Thursday.
Area forecast discussion, Apr 3, 3:10 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
310 AM CDT Thu Apr 3 2025
...New DISCUSSION...
.KEY MESSAGES...
Updated at 309 AM CDT Thu Apr 3 2025
-Severe weather chances and very heavy rainfall are expected to
continue through Saturday.
-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.
-An Enhanced Risk of severe weather is in effect Thursday,Friday and
Saturday.
-A High Risk of excessive rainfall is in effect today and Saturday with
a Moderate Risk on Thursday.
&&
.DISCUSSION...
(Today through Wednesday)
Issued at 309 AM CDT Thu Apr 3 2025
Severe weather is still ongoing at the 3 AM hour across the Mid-
South. Several confirmed tornadoes were experienced across the area
yesterday and into the overnight hours. Our hearts go out to all the
communities who were effected and will awake to decimated
communities. Unfortunately, severe weather is still in the forecast
for the next several days alongside a dual threat of generational
flooding.
A stalled frontal boundary will linger at least 30% chances of
severe weather through Saturday. Instability to the south of the
front is still favorable of a strong to severe thunderstorm. As this
front remains parked, it will provide enough lift and bursts of
energy to need to be monitored for a few storms with all hazards at
play. This pattern will continue until the front clears the area.
Saturday. The primary hazards for the next few days is largely
damaging wind gusts and hail, a tornado cannot be ruled out. The
tornado threat is a bit higher for areas where the air mass has not
been contaminated by such heavy rainfall.
Generational flash, river, and areal flooding is all possible. Maxed
out perceptible water values for three convective days, training
storms extremely likely, and any convective development increasing
localized amounts has QPF values forecast to be in the 10-15 inch
range. The area likely to see such high amounts will be along and
north of I-40. Considerable flash flooding, especially in urbanized
areas, is expected. Never drive through flooded waters, and flooded
roadways are significantly more difficult to see at night. The axis
of heavy rainfall could still very easily shift so be sure to
continue to monitor the forecast.
While some rivers and streams have already shown a response from
last nights rainfall, soils will soon also show a response. They will
become supersaturated and leave no option but to reject all the
additional rain as runoff. Flash flooding will emerge as a primary
concern with this extremely active pattern. In addition, all of this
rainfall will make tree limbs very weak and easily breakable. It is
best to not only prepare for flooding, but power outages as well.
High and Moderate Risks for excessive rainfall are in effect through
Saturday.
Once the front is forced out of the area by a reinforcing cold
front, dry and cooler conditions return Monday morning. Until then,
stay safe.
DNM
&&
.AVIATION...
(06Z TAFS)
Issued at 1111 PM CDT Wed Apr 2 2025
Active aviation forecast with multiple impacts expected through
the period at all sites. Ongoing convection over the entire region
will continue through the rest of the night with drops to MVFR
likely for extended periods of time from both CIGs and vsbys. A
line of storms will then settle over the region tonight as a
stationary boundary, locking these conditions in through
tomorrow at all terminals except TUP. TS might stop for a few
hours from ~10z through 18z, but then become reinvigorated
tomorrow afternoon with similar effects as tonight through the end
of the period. Enough confidence exists to introduce prevailing
TSRA around 00Z.
JAB/ANS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Flood Watch through Sunday morning for MOZ113-115.
MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch from late Friday night through Sunday afternoon for
MSZ006-009-015>017-021>024.
TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...DNM
AVIATION...JABIn the hours before
Local storm report, Apr 2, 9:36 PM CDT, 5 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
936 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM Flash Flood 3 SW Frayser 35.19N 90.02W
04/02/2025 Shelby TN Broadcast Media
Water covering 1 to 2 lanes lanes on
eastbound I-40 before the Watkins exit.
&&
12Local storm report, Apr 2, 10:15 PM CDT, 5 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1015 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Hail 2 E Midtown Memphis 35.13N 89.95W
04/02/2025 E1.00 Inch Shelby TN Broadcast Media
Nickel and quarter sized hail at Poplar and
Highland.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 62 min |
| Apr 2, 7:13 PM CDT | Tornado Warning | MEG | Tipton | 47 min |
| Apr 2, 7:21 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 2, 7:24 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 43 min |
| Apr 2, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 61 min |
| Apr 2, 7:40 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 50 min |
| Apr 2, 7:47 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 43 min |
| Apr 2, 7:53 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 37 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | MEG | Haywood, Lauderdale, Shelby, Tipton | 47 min |
| Apr 2, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more | 53 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 44 min |
| Apr 2, 8:32 PM CDT | Tornado Warning | MEG | Dyer, Gibson, Henry, Obion, Weakley | 43 min |
| Apr 2, 8:35 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 40 min |
| Apr 2, 8:36 PM CDT | Flash Flood Warning | MEG | Dyer, Lauderdale, Tipton | 3 hr |
| Apr 2, 9:08 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Weakley | 52 min |
| Apr 2, 9:10 PM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 4 more | 3 hr |
| Apr 2, 9:10 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 50 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 48 min |
| Apr 2, 9:12 PM CDT | Tornado Warning | MEG | Weakley | 18 min |
| Apr 2, 9:34 PM CDT | Tornado Warning | MEG | Henry | 26 min |
| Apr 2, 9:50 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Crockett, Dyer, Gibson, Henry and 3 more | 55 min |
| Apr 2, 9:54 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Shelby, Tipton | 51 min |
| Apr 2, 10:09 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 51 min |
| Apr 2, 10:18 PM CDT | Tornado Warning | MEG | Benton, Henry | 42 min |
| Apr 2, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 6 more | 46 min |
| Apr 2, 10:34 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby | 3 hr |
| Apr 2, 10:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 51 min |
| Apr 2, 10:41 PM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 49 min |
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 44 min |
| Apr 2, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Fayette, Gibson and 6 more | 39 min |
| Apr 2, 11:15 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Henderson, Madison | 45 min |
| Apr 2, 11:28 PM CDT | Tornado Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 2, 11:50 PM CDT | Tornado Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Madison | 40 min |
| Apr 2, 11:58 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Crockett, Gibson, Hardeman, Haywood and 4 more | 3 hr |
| Apr 3, 12:00 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 45 min |
| Apr 3, 12:10 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 2 more | 50 min |
| Apr 3, 12:26 AM CDT | Tornado Warning | MEG | Benton, Decatur | 19 min |
| Apr 3, 12:31 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 59 min |
| Apr 3, 12:50 AM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 3, 1:09 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 51 min |
| Apr 3, 1:19 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Chester, Decatur, Hardin, Henderson, McNairy and 1 more | 39 min |
| Apr 3, 1:41 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 49 min |
| Apr 3, 1:42 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Apr 3, 1:58 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 3, 2:12 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 48 min |
| Apr 3, 2:14 AM CDT | River Flood Warning | MEG | Shelby | 6 days |
| Apr 3, 2:19 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 56 min |
| Apr 3, 2:37 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 2:40 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 50 min |
| Apr 3, 2:47 AM CDT | Tornado Warning | MEG | Hardeman | 43 min |
| Apr 3, 3:09 AM CDT | Tornado Warning | MEG | Decatur, Hardin | 51 min |
| Apr 3, 4:17 AM CDT | Flash Flood Warning | MEG | Shelby | 5 hr |
| Apr 3, 4:30 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 5 hr |
| Apr 3, 5:30 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 11:17 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 12 hr |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 66 min |
| Apr 3, 1:41 PM CDT | Flash Flood Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more | 7 hr |
| Apr 3, 2:05 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 40 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | MEG | Chester | 28 min |
| Apr 3, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 49 min |
| Apr 3, 4:10 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 4 more | 6 hr |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 51 min |
| Apr 3, 4:48 PM CDT | Tornado Warning | MEG | Hardin | 42 min |
| Apr 3, 5:43 PM CDT | Special Weather Statement | MEG | McNairy | 32 min |
| Apr 3, 6:15 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 45 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | MEG | Hardin | 10 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 38 min |
| Apr 2, 8:54 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 66 min |
| Apr 2, 11:24 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 25 min |
| Apr 3, 12:03 AM CDT | Tornado Warning | MEG | DeSoto, Panola, Tate, Tunica | 42 min |
| Apr 3, 12:37 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 38 min |
| Apr 3, 12:47 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 43 min |
| Apr 3, 2:19 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate, Tunica | 7 hr |
| Apr 3, 9:48 AM CDT | River Flood Warning | MEG | Quitman | 21 days |
| Apr 3, 3:28 PM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate, Tunica | 6 hr |
| Apr 3, 3:44 PM CDT | Special Weather Statement | MEG | Benton | 31 min |
| Apr 3, 3:51 PM CDT | Special Weather Statement | MEG | Tate | 24 min |
| Apr 3, 4:14 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more | 46 min |
| Apr 3, 4:33 PM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Marshall, Prentiss, Tippah, Tishomingo | 6 hr |
Nearby
Tornado Warnings in Tennessee, 2025Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.